# SDR AWXA200400463

- Difficulty date: April 6, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 44,533 hours, 26,088 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Camshaft
- Part number: 69264692
- Condition: Worn
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - EES - DURING C-15 CHECK THE FIRST OFFICERS SLIDING WINDOW WOULD NOT OPEN USING THE EXTERNAL EMERGENCY HANDLE.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS SLIDING WINDOW HANDLE SHAFT ASSEMBLY CAM IAW BMM 56-10-02, PG 602, OPERATIONAL CHECK WAS GOOD.
